# SDR 2025FA0000659

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: General aviation
- Aircraft: N491CP
- Make and model: Lear 60LEAR
- Aircraft serial: 60122
- Aircraft time: 9,496 hours, 4,580 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump, Parkerhanfin
- Component part number: 66070661
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 9/17/2025, LEAR 60 N491CP DEPARTED KSNA HEADING TO KSAT WHEN THE CREW NOTICED THE RH ENGINE LOW HYDRAULIC PRESSURE LIGHT COME ON. THE PRESSURE INDICATOR WAS INDICATING NORMAL AND AFTER RUNNING THEIR CHECKLIST THEY WERE CLOSE ENOUGH TO ELP, ATI JET HOME BASE, THEY ELECTED TO DIVERT THERE. THE AIRCRAFT WAS LANDED SAFELY AT ELP. ATI MAINTENANCE ACCESSED THE RH ENGINE DRIVEN HYDRAULIC PUMP AND FOUND THE DRIVE SHAFT HAD BEEN SHEARED. THE ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED WITH AN OVERHAULED PUMP. THE HYDRAULIC PRESSURE AND RETURN FILTERS WERE REMOVED AND INSPECTED FOR CONTAMINATION. A VERY MINOR AMOUNT OF ULTRA FINE METAL PARTICLES WAS FOUND. THE HYDRAULIC RESERVOIR WAS DRAINED AND INSPECTED WITH VERY LITTLE METAL PARTICLES FOUND IN THE FLUID. THE ENTIRE HYDRAULIC SYSTEM WAS DRAINED AND FLUSHED. NEW FILTERS WERE INSTALLED AND THE HYDRAULIC/AIRCRAFT SYSTEMS WERE CYCLED SEVERAL TIMES. THE FILTERS WERE REMOVED AND RESERVOIR DRAINED FOR INSPECTION - A VERY SMALL AMOUNT OF CONTAMINATION WAS NOTICED IN THE RETURN FILTER AND NONE IN THE RESERVOIR.  THE PROCESS WAS REPEATED WITH CLEAN RESULTS, NEW HYDRAULIC FILTERS WERE INSTALLED. THE ENGINE WERE RUN UP INDIVIDUALLY AND NORMAL SYSTEM PRESSURE WAS ACHIEVED. FILTERS WERE THEN REMOVED AGAIN FOR INSPECTION - BOTH FOUND TO BE CLEAN REINSTALLED FILTERS AND LEAK CHECKED - AIRFCRAFT WAS RETURNED TO SERVICE.
